# SDR DALA2021102506598

- Difficulty date: September 17, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 62,980 hours, 7,923 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 CLASS 2 FAULT: PRESSURE IND   (103MJ)/PSCU(5MJ). CORRECTIVE ACTION: R & R FWD CARGO DOOR PRESSURE INDICATOR LAMP. COMPLIED WITH REPETITIVE CHECK. POST FLIGHT REPORT SHOWS NO FAILURE. MONITOR INSP REMOVED. (1951956)  REMOVED AND REPLACED INDICATOR LIGHT RED 103MJ. (1951956)
